# SDR FDEA201512230916

- Difficulty date: December 23, 2015
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N112FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43543
- Aircraft time: 2,551 hours, 973 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202772
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR TRACK DAMAGE AT 8 RT.  TRIMMED SEAT TRACK AT POSITION 8R IAW SRM 53-00-52-1A FIG 101.  REF SRM 53-00-52-1A FLOOR TRACK DAMAGED UNDER LOCK K1096.  FLOOR TRACK DAMAGED AREA TO STAY ON OIL FOR TRACKING PURPOSES.  NO FURTHER INTERIM MX REQUIRED.  OIL REFERENCE SRM 53-00-52-1A TERMINATING ACTION REQUIRED AT OR BEFORE 15 MAY17.  INSTALLED NEW SEAT TRACK IAW SRM.
